# SDR DL757040417

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 38,752 hours, 18,458 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Anti Skid Xducer
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID CYCLES ON REPEATEDLY. OVERHEAD ANTI-SKID ILLUMINATED ON STATUS PAGE. NORMAL AND ALT ANTI-SKID ARE ON. RESET C/BS TESTED NORMAL FOR 5 MIN THEN CAME BACK ON.  BITE ON ANTI-SKID BOX SHOWS BOX1-5 AND TRANSDUCER NR 1. PULLED OUT TRANSDUCER 1 AND CHECKED WIRING. RED WIRE TO PIN 1 OF TRANSDUCER PLUG BROKEN.  REPAIRED WIRING AND REPLACED ANTI-SKID/AUTOBRAKE CONTROL UNIT PER MM OPS CHECKS OK.
